# SDR UALA2011102705821

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 61,110 hours, 8,652 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 149
- Condition: Faulty
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT IDG TRIPPED OFF DURING TAKEOFF ROLL.  SPEED DID NOT EXCEED 40KTS.  LEFT IDG HAS HISTORY WITH OIL LEVEL LOW IN NRT PRIOR LEG.  REPLACED LT IDG.
